You are not currently logged in.
Access JSTOR through your library or other institution:
The Traveling Salesman Problem with Distances One and Two
Christos H. Papadimitriou and Mihalis Yannakakis
Mathematics of Operations Research
Vol. 18, No. 1 (Feb., 1993), pp. 1-11
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690150
Page Count: 11
Preview not available
We present a polynomial-time approximation algorithm with worst-case ratio 7/6 for the special case of the traveling salesman problem in which all distances are either one or two. We also show that this special case of the traveling salesman problem is MAX SNP-hard, and therefore it is unlikely that it has a polynomial-time approximation scheme.
Mathematics of Operations Research © 1993 INFORMS